Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Leafwise smoothing laminations

Danny Calegari

Algebraic & Geometric Topology 1 (2001) 579–587
Bibliography
1 A Candel, Uniformization of surface laminations, Ann. Sci. École Norm. Sup. $(4)$ 26 (1993) 489 MR1235439
2 D Gabai, Problems in foliations and laminations, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 1 MR1470750
3 É Ghys, Laminations par surfaces de Riemann, from: "Dynamique et géométrie complexes (Lyon, 1997)", Panor. Synthèses 8, Soc. Math. France (1999) 49 MR1760843
4 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, Princeton University Press (1977) MR0645390
5 E E Moise, Geometric topology in dimensions 2 and 3, Graduate Texts in Mathematics 47, Springer (1977) MR0488059
6 Y Rudyak, Piecewise linear structures on topological manifolds, arXiv:math.AT/0105047